# SDR REXA2016081101528

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 18,399 hours, 18,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL EMERGENCY LIGHTS NR 3 LT & RT INOPERATIVE. MIDDLE OVERWING POSITIONS.  R & R BATTERY PACK NR 3 ASSY IAW AMM 33-51-04.  OPS CHECKED GOOD.
